Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Shanthi.E
MD
Dr. Shanthi.E

General & Family Physician

Exp 17 years

Dr. Saisudha Kotla
MD
Dr. Saisudha Kotla

General & Family Physician

Exp 12 years

Dr. Nagamani Ng
MD
Dr. Nagamani Ng

General & Family Physician

Exp 12 years

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 9 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Primolut N Side Effects In Uterus

Premium Questions

Dr. Nagamani Ng MD

Period Postpone tablet : devery 10 mg or primolut N 5mg.. which one is better and has less side effects? ... View answer

Answered by : Dr. Nagamani Ng ( General & Family Physician)
Dr. Manisha Jain MD

Hello doctor, I have a regular periods. I'm consuming primolut N to delay my periods due to this Navaratri time.. when 'll my ovulation starts after I stopped consuming the tablet.. 'll it be usual like I ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Manisha Jain MD

I have just been told I can take primulet safely for 14 days, what happens if I take it more than 14 days, are there bad side effects? ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Dalia Muraleedharan MD

Hi I have day after tomorrow periods due date , can I take tablet Primounte-N today? Any side effects from by having this tablet and please advice me the tablet course per day. ... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)
Dr.  Deepti Verma MD

side effects? ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)

Public Forum Discussions

Dr. Akhilesh Dubey MD

i have been experiencing severe and continuos bleeding after my first shot od depo, i went to my doctor and prescribed Primolut N for 10 days 2 tablets daily. is there any side effects?? will my... View answer

Answered by : Dr. Akhilesh Dubey ( Internal Medicine Specialist)
Dr.    Mohammed Taher Ali MD

problem.. for that my gyne gave me primolut n tabs... Now i am having swelling in my feet, legs and hands.. and I started gaining weight from the time I started primolut n.. What can be the... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr. AJEET SINGH MD

is that ok for me ? is this happen any problem means any side effects to me after taking 25 days if yes so tell which type of side effects will be happen ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr. Dholariya Sagar Jayantilal MD

[Hi, I am 22 Years old.I took Primoult n tablet to stop my mensues. I took for 2 days and for the third day I stopped taking that tablet. On fourth day again I took that tablet I got my mensues after an hour.Will that... View answer

Answered by : Dr. Dholariya Sagar Jayantilal ( General & Family Physician)
Dr.  Khalid MD

are negative. Are there side effects once ending the course and how long before my period goes back to ...I was on a six month course of primolut-n, to regulate my period at 28 days instead of... View answer

Answered by : Dr. Khalid ( General & Family Physician)